Abstract

The aim of the present paper is to discuss a number of interesting classes of Eulerian integrals and the theorem based upon the fractional calculus associated with general class of polynomials given by Srivastava [4, P.1, Eq.(1)], generalized polynomials given by Srivastava [8, P.185, Eq.(7)] and the multivariable H-function given by Srivastava and Panda [13, P.271, eq.(4.1)]. The results derived here are of a very general nature and hence encompass several cases of interest hitherto scattered in the literature.

How to Cite
RAKESHWAR PUROHIT, ASHOK SINGH SHEKHAWAT, Dr.. Fractional Integration Associated With The Transcendental Functions. Global Journal of Science Frontier Research, [S.l.], v. 12, n. 4-F, apr. 2012. ISSN 2249-4626. Available at: <https://journalofscience.org/index.php/GJSFR/article/view/619>. Date accessed: 02 july 2022.